# SDR QR9R2023030200002

- Difficulty date: March 2, 2023
- Submitted: March 2, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 15723949774
- Aircraft time: 2,895 hours
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Part number: 9580115910
- Part serial: 16783MXM
- Condition: Illuminated
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

OVSPD FAIL #1 ILLUMINATED AT IDLE DURING REFUEL. REMOVED AND REPLACED #1 ENGINE OVERSPEED SENSOR IAW ARRIEL 1 E2 TASK 77-14-00-900-802-A01. MOC OK IAW 71-02-13-280-801-A01.
